Ergodic theorems in fully symmetric spaces of τ-measurable operators

Vladimir Chilin, Semyon Litvinov

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

Junge and Xu (2007), employing the technique of noncommutative interpolation, established a maximal ergodic theorem in noncommutative Lp-spaces, 1 < p <1, and derived corresponding maximal ergodic inequalities and individual ergodic theorems. In this article, we derive maximal ergodic inequalities in noncommutative Lp-spaces directly from the results of Yeadon (1977) and apply them to prove corresponding individual and Besicovitch weighted ergodic theorems. Then we extend these results to noncommutative fully symmetric Banach spaces with the Fatou property and nontrivial Boyd indices, in particular, to noncommutative Lorentz spaces Lp;q. Norm convergence of ergodic averages in noncommutative fully symmetric Banach spaces is also studied.

Original languageEnglish (US)
Pages (from-to)177-195
Number of pages19
JournalStudia Mathematica
Volume228
Issue number2
DOIs
StatePublished - Jan 1 2015

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Ergodic theorems in fully symmetric spaces of τ-measurable operators'. Together they form a unique fingerprint.

Cite this